# SDR AALA201509239007

- Difficulty date: September 12, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 19,557 hours, 7,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS 6 CHECK, DOOR SILL AT RBL 56 IS CORRODED, BETWEEN FRAME 66 & 67.  R & R SILL IAW SRM 53-41-201 PRINCIPLE 11.
